will the acne get better as my body gets use to the pill? I have forgotten to take a pill before and just doubled on the next day, could that be my issue? My OBGYN wants me to continue for the remainder of the month. I am not happy with my face right now. :-(
It is not uncommon for acne to get worse during the first few weeks of treatment.
Birth control pills for acne work by reducing sebum — an oily substance that lubricates your hair and skin. It's best to use them with other acne treatments, such as medicated creams containing benzoyl peroxide or salicylic acid. You may need to take birth control pills for several months before noticing any results, and your skin may get worse before it gets better.
You should follow the advice of your specialist and continue to take the Lo Loestrin.
- Lo Loestrin Fe Information for Consumers
- Lo Loestrin Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lo Loestrin Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2012 • 1 answer
Updated 17 Oct 2013 • 1 answer
Updated 21 Dec 2013 • 1 answer
Updated 14 Mar 2014 • 1 answer
Updated 3 Nov 2016 • 1 answer